# SDR REXA2019060419795

- Difficulty date: May 19, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N922
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 27,177 hours, 17,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: SH670320401
- Condition: Corroded
- Location: Bs 329
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR; [ TASK R53520 STEP 7 ]; INITIAL INSPECTION: CORROSION ON PROTECTI
ON PLATE SUPPORT  IN STA. FS= 329 BETWEEN 41RBL TO 44RBL AT GALLEY SER
VICE DOOR LOWER SILL, FWD WET AREA. (W1) (CPAX)                       
"
"SUMMARY: PROTECTION PLATE SUPPORT IN STA. FS= 329 BETWEEN 41RBL TO 44R
BL WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 PAR. 6            
"
